Couldn't find what you looking for?

TRY OUR SEARCH!

I have never used any of the major, heavy drugs, such as LSD, coke, heroin etc. I did take Ecstasy several times and I have to admit that the feeling of euphoria I have experienced is not something that could be forgotten that easily. Now I am looking for some other ways to reach that state and I have been thinking about antidepressants. What happens if you take SSRIs without suffering from depression?

Loading...

Well, for the most part, nothing will happen. I mean, just from one time use of this drug, you cannot expect any visible or fellable effect, right? It is said that this drug helps with premature ejaculation (I guess this could be interesting to you). Still, there are many other bad side effects that you should know of, before taking this drug. Nausea, headaches, dizziness, appetite changes, weight loss, these are all just mild ones comparing to possible suicidal tendencies (all though this was never medically proved). So, think again.
Reply

Loading...

Taking an antidepressant will probly make you feel worse as they tend to numb emotions rather than make you feel better.

However to make yourself feel better and have more energy in life generally there is a large number of stuff you could do:

Eat more fish or take omega 3 capsules.

Change your diet, eat more fruit and vegetables + multivitamin.

You could try to follow a caveman diet which can make people have more energy and feel better apparently. Search on the internet.

Exercise.

If you dont feel good sometimes perhaps you have a health problem - for example I have sinus problems which I think makes me tired and not sleep properly.


As for feeling like you have taken ecstacy, thats gonna be more tricky.

I watched Darren Brown where he convinced this guy he was drunk and he felt drunk and he said it would work for any drug. Im not sure how he did that though. Also meditation mabee??? These things are quite difficult but may be made easier by being more healthy perhaps??
Reply

Loading...

I have taken them before recently and i dont agree. it is a similar feeling to e. not as intense however, i believe the term they use is 'mania' i would think that they wouuld have similar negative implications however tho from abusing them5
Reply

Loading...

I Have Never had Depression in my life , nor have I required taking an Anti-Depressant med.

I do have bad Insomnia though , and my doctor tried me on : 100 mg. DOXEPIN because it helps promote sleep.

I was very angry that it was an anti-depressant medication because I have NO depression issue's and I told the doctor so.

I was told it is not being used as an anti-d and to try it for the sleep issue.

So I did for 2 nights.

This medication made me feel very drunk , slurred speech , barely able to walk without staggering and stumbling , can't think or concentrate on anything.
And if you do doze off for a minute or 2 , it causes horrific nightmare hallicuinations.

I would never take this medication again.

I looked it up and the side effects are exactly as I described.

If you don't have ANY Depression issue's , don't take anti-d's.

My opinion Only though.
Reply

Loading...

People who perpetrate the myth that antidepressants are bad for you and unneeded keep depressed people from seeking treatment. antidepressants do not make you feel numb; ***edited by moderator*** ** inappropriate posting**. They up (in the case of the new SSRI's) the amount of serotonin available in the brain, which makes you happier. in terms of mood 'levelers' you may be thinking of old bipolar meds which have to regulate the capacity for up and down.



Depression is a medical problem, it is important to treat it with medication.
Reply

Loading...

Anonymous wrote:

Guest wrote:

Taking an antidepressant will probly make you feel worse as they tend to numb emotions rather than make you feel better.

However to make yourself feel better and have more energy in life generally there is a large number of stuff you could do:

Eat more fish or take omega 3 capsules.

Change your diet, eat more fruit and vegetables + multivitamin.

You could try to follow a caveman diet which can make people have more energy and feel better apparently. Search on the internet.

Exercise.

If you dont feel good sometimes perhaps you have a health problem - for example I have sinus problems which I think makes me tired and not sleep properly.


As for feeling like you have taken ecstacy, thats gonna be more tricky.

I watched Darren Brown where he convinced this guy he was drunk and he felt drunk and he said it would work for any drug. Im not sure how he did that though. Also meditation mabee??? These things are quite difficult but may be made easier by being more healthy perhaps??




People who perpetrate the myth that antidepressants are bad for you and unneeded keep depressed people from seeking treatment. antidepressants do not make you feel numb; ***edited by moderator*** ** inappropriate posting**. They up (in the case of the new SSRI's) the amount of serotonin available in the brain, which makes you happier. in terms of mood 'levelers' you may be thinking of old bipolar meds which have to regulate the capacity for up and down.

Depression is a medical problem, it is important to treat it with medication.



NO! That's what it is advertised to do by the drug companies. If you want to take that as an absolute truth thats up to you.
Reply

Loading...

Let me answer the posters question and clear up any mistakes people have made.

First off using an SSRI or any usally any other anti-depressent will just numb your emotion. You could try taking Wellbutrin as this makes you feel better bet it won't be like ecstacy.

Secondly Doxepin is a Trycalic anti-depressent. this kind of anti depressent can cause hallucinations and crazy sh*t.

And to answer the question there is not much you can do to feel the ecstacy feeling again. One thing you could TRY is taking a amino acid called 5-htp. 5-htp increases serotonin made just like ecstacy but it is not as strong. I have taken it and it works well but obviously won't compare to ecstacy. You could also try Caffine but don't take it togeather with 5-htp
Reply

Loading...

you're not a doctor and also you're wrong. thanks though
Reply

Loading...

So, why you say nothing will happen if wil have some side effects like, Nausea, headaches, dizziness, appetite changes, weight loss maybe change in sex drive...,
Reply

Loading...